# SDR YENA2022121901268

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 78,101 hours, 28,429 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 8362, AUA-FLL. EXPERIENCED A FUME EVENT ON CLIMB OUT AND DESCENT BY ENTIRE FLIGHT CREW AT APPROX 15,000'-18,000'.  APU WAS OFF,  DURING T/S, FOUND A SOURCE OF OIL CONTAMINATION FROM APU, COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2.  DECONTAMINATION, LEVEL B WAS ACCOMPLISHED IAW TSM 05-50-00-810-831-A.  ACFT OK FOR SERVICE. REMOVED AND REPLACED CABIN RECIRC FILTERS IAW AMM 21-21-41. ACFT OK FOR SERVICE.  RECIRC FILTERS WERE REMOVED AND REPLACED AS A PRECAUTION.
